# SDR SWAA2025102717493

- Difficulty date: September 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 29,703 hours, 14,850 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER ATTACH ANGLE CRACKED AT LBL 9, BS 663.   REMOVED 11 TANK FASTENERS COMMON TO THE ATTACH ANGLE.  PERFORMED AN OPEN HOLE HFEC INSP FOR ALL INITIAL TANK FASTENER HOLES IAW NDT PART 6, 51-00-00; PROCEDURE 16. NO DEFECTS NOTED.   REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5. PERFORMED A DETAILED VISUAL AND OPEN HOLE HFEC INSP FOR ALL INITIAL TANK FASTENER HOLES IAW NDT PART 6, 51-00-00, PROCEDURE 16. NO DEFECTS NOTED.  REPAIRED ATTACH ANGLE IAW SRM 57-10-10-2R-5 AND M-24-157-02340.
